Interpolatory multiscale representation for functions between manifolds

Andreas Weinmann

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)172-191
JournalSIAM journal on mathematical analysis
Volume44
Publication statusPublished - 2012

Fields of Expertise

  • Sonstiges

Cite this

Interpolatory multiscale representation for functions between manifolds. / Weinmann, Andreas.

In: SIAM journal on mathematical analysis, Vol. 44, 2012, p. 172-191.

Research output: Contribution to journalArticleResearchpeer-review

@article{798175ac153d4d0c93608d8d9be9a441,
title = "Interpolatory multiscale representation for functions between manifolds",
author = "Andreas Weinmann",
year = "2012",
language = "English",
volume = "44",
pages = "172--191",
journal = "SIAM journal on mathematical analysis",
issn = "0036-1410",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

TY - JOUR

T1 - Interpolatory multiscale representation for functions between manifolds

AU - Weinmann, Andreas

PY - 2012

Y1 - 2012

M3 - Article

VL - 44

SP - 172

EP - 191

JO - SIAM journal on mathematical analysis

JF - SIAM journal on mathematical analysis

SN - 0036-1410

ER -